# SDR WTAA970102

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuators
- Part number: 3430001003
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SFO - FLAPS WILL NOT RETRACT WITH DISAGREEMENT FAULT.  AIRCRAFT RETURNED TO STATION.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED BOTH LEFT AND RIGHT OUTBOARD FLAP ACTUATORS.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
